How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Board Certified MRO
Category: Drug Testing
Satisfied Customers: 2039
Experience:  Medical Review Officer - Physician Trained and certified in drug test interpretation
1304720
Type Your Drug Testing Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I really hope you can help me find some answers. My mam

Customer Question

I really hope you can help me find some answers.My mam passed away in November last year, age 65.The toxicology report says she was three times over, Clozapine was the cause of her death. She was on 450mg daily and has been for the last nine years.There is an inquest this month. My mam lost a dramatic amount of weight in the last two years or so. Should she of been monitored more? Do you think her dosage should have been reduced? this could have been a buildup that's caused the death. I just need some answers…Or could you advise me to the right person I would need to speak to.I have read that “slightly higher doses are needed in heavier people”. So surely if you have lost weight dosage should be reduced.Thank you
Submitted: 1 month ago.
Category: Drug Testing
Expert:  Dr. Muneeb Ali replied 1 month ago.

Hi,

Welcome to JA and thanks for this question. Im very sorry to hear about your mother. Can i ask before she passed were her kidneys and liver functioning properly or were they affected? Any tests which cam back as abnormal when she was losing weight?